# SDR F3LA2022032500010

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N311FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07642
- Aircraft time: 14,860 hours, 6,430 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Starter
- Part number: 27045064
- Part serial: 5840
- Condition: Leaking
- Location: Apu
- Part time: 1,323 hours, 1,896 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP210042 ITEM 1: FUME EVENT @ GATE WITH APU RUNNING, BLEEDS ON, PACKS ON. JUST GOT TO PLANE.
CORRECTIVE ACTION:LP210042 ITEM 1PER TSM 05-50-00-810-831-A FOUND APU STARTER LEAKING OIL. PERFORMED OPS CHECK OF APU IAW AMM 49-00-00-710-10-A.  OPS CHECKED GOOD NO DEFECTS NOTED.
 DISCREPANCY: LP210042 ITEM #3:SEE LP210042 ITEM 1 UPON REMOVAL OF THE APU STARTER FOUND A BROKEN O-RING
CORRECTIVE ACTION: REMOVED AND REPLACE APU STARTER O-RING IAW AMM 49-42-41-000-006-A/400-006-A.  NO LEAKS NOTED AT THIS TIME.  TW: STS 3470 DD: 13 JAN 23.
